# SDR HALA97103

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVE 2 CORROSION, CRACKS, CHAFED DAMAGE AND WEAR ON FORE AND AFT ATTACH ANGLE 'S' FORWARD CURVED PANEL AT VERTICAL STAB TO FUSELAGE STATION 1258 A/C CENTERLINE ABOVE STRINGER 1.  REMOVED AND REPLACED DAMAGED ATTACH ANGLES WITH REPAIR PARTS FABRICATED, PER 55-02 FIG 1 AND SRM 51-10-3 COMPLETE.  (M)
